# SDR 2003FA0001034

- Difficulty date: September 18, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSD35PO723103
- Part serial: E58560
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED.  MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-7.  DOM: 3/1985
